MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was unpacked to be used in the left kidney for a retrograde intrarenal surgery (rirs) procedure on (b)(6) 2021.During preparation, it was noted that the distal tip of the catheter was broken.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was unpacked to be used in the left kidney for a retrograde intrarenal surgery (rirs) procedure on (b)(6) 2021.During perparation, it was noted that the distal tip of the catheter was broken.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a04 aptures the reportable event of access sheath tip broken.Block h10: investigation result visual examination found that the sheath and dilator was observed to have the tip kinked/bent.Functional analysis was able to be performed, the dilator was able to be removed and re-inserted in the sheath without any issue.Media analysis of the photo submitted by the customer shows the sheath and dilator tip kinked/bent.It is most likely that the operational factors, such as manipulation of the device during transport/storage can lead to the found problem, generating the dilator tip was kinked/bent.It's most probable that the way in which the device was handled and manipulated during the processes of shipping/receiving and/or storage could have caused this problem and consequently affect the performance of the device; therefore the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12172316
Report Number3005099803-2021-03570
Device Sequence Number14292051
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public08714729837985
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Model NumberM0062502230
Device Catalogue Number250-223
Device Lot Number0025648101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR